Bivariate spline interpolation and approximation order

Nürnberger, Günther

Document Type: Book chapter
Year of publication: 1995
Book title: Approximation and interpolation : College Station, Texas, USA, 8 - 12, January 1995
Page range: 443-450
Place of publication: Singapore [u.a.]
Publishing house: Word Scientific
ISBN: 981-02-2971-2
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item